# SDR USAA2013111800017

- Difficulty date: November 16, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 44,018 hours, 16,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514301
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK. CRACK ON LENS OF THE EMERGENCY LIGHT IG AFT ENTRY DOORS, 2 EA.  R & R LENS OF THE EMERGENCY LIGHT IN AFT ENTRY DOORS, 2EA IAW AMM33-51-16-0401, PAR 8B, STEP 5, PAGE 11.
